# SDR C2XA04SH454

- Difficulty date: June 30, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 7,606 hours, 5,817 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LEFT FLOORBEAM WAS FOUND TO BE CORRODED AT FRAME 20.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 53-21-10, STEP 2, FIG 201, SHEET 1.  THE AIRCRAFT WILL BE APPROVED FOR RETURN TO SERVICE UPON COMPLETION OF C-CHECK.
